# SDR CA110801004

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 10,134 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain Valve
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE START IS NORMAL AT THE BEGINNING, BUT T4 DROPS SUDDENLY AROUND 35 TO 47 PERCENT, AND THE START FAILS (INTERMITTENT PROBLEM WHEN ACFT IS STARTED MORE THAN 1.5 TO 2 HRS AFTER LAST SHUTDOWN).  DURING 30 SECOND BOOST-PUMP ON, BEFORE START,  IT IS DISCOVERED THAT THERE IS NO FUEL RETURNING TO TANK (SELF-BLEEDING SYS) WHEN THE FAILURE HAPPENS. REPLACED START DRAIN VALVE WITHOUT SOLVING THE PROBLEM.  THEN REPLACED START ELECTROVALVE PN 9550178290 AND DRAIN VALVE PN 0174126090. THE PROBLEM IS SOLVED, SO AT LEAST ONE OF THESE 2 IS THE CAUSE OF THE FAILURE.  IT HAS NOT BEEN POSSIBLE TO INVESTIGATE FURTHER WHICH ONE REALLY CAUSED THE PROBLEM.  PARTS SENT FOR INVESTIGATION.
